On the estimators of model-based and maximal reliability
| Year of publication: |
2009
|
|---|---|
| Authors: | Ogasawara, Haruhiko |
| Published in: |
Journal of Multivariate Analysis. - Elsevier, ISSN 0047-259X. - Vol. 100.2009, 6, p. 1232-1244
|
| Publisher: |
Elsevier |
| Subject: | primary | 62E20 secondary | 62H25 Maximal reliability Factor analysis Asymptotic expansion Model misspecification Nonnormal data |
-
Asymptotic expansions in mean and covariance structure analysis
Ogasawara, Haruhiko, (2009)
-
Ismail, Abdullah, (2017)
-
Drayer, Joris, (2011)
- More ...
-
Accurate distribution and its asymptotic expansion for the tetrachoric correlation coefficient
Ogasawara, Haruhiko, (2010)
-
Asymptotic expansions in mean and covariance structure analysis
Ogasawara, Haruhiko, (2009)
-
Ogasawara, Haruhiko, (2007)
- More ...